Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On certain identities in theta functions


Author: Claiborne G. Latimer
Journal: Trans. Amer. Math. Soc. 32 (1930), 832-846
MSC: Primary 33E05
MathSciNet review: 1501564
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33E05

Retrieve articles in all journals with MSC: 33E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501564-7
PII: S 0002-9947(1930)1501564-7
Article copyright: © Copyright 1930 American Mathematical Society